MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 ATTUNE CONV FB PS TB TRL SZ6; ATTUNE INSTRUMENTS : TIBIAL TRIALS

DEPUY IRELAND - 9616671 ATTUNE CONV FB PS TB TRL SZ6; ATTUNE INSTRUMENTS : TIBIAL TRIALS
Model Number 2545-00-976
Medical Device Problem Codes Use of Device Problem (1670); Component Missing (2306); Material Deformation (2976); Material Twisted/Bent (2981)
Health Effect - Clinical Codes No Consequences Or Impact To Patient (2199); No Code Available (3191)
Date of Event 09/15/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that the central sterile department has indicated they have several broken depuy items.A spacer block that on the extension end has one bent/broken prong, missing a spring, while the other side has a warped spring.A 3 fb artic surf that is missing a spring on the prong, and has a warped prong on opposite side.A size 6 fb artic surf with a bent prong, and missing spring.A 8 artic surface that is missing a spring.None of these items caused a delay in any surgery.Nobody was injured by these missing pieces, or broken pieces.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: examination of the returned device confirms the reported event.Depuy considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.

Brand Name
ATTUNE CONV FB PS TB TRL SZ6
Common Device Name
ATTUNE INSTRUMENTS : TIBIAL TRIALS
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork
EI 
MDR Report Key10569803
Report Number1818910-2020-20717
Device Sequence Number19570371
Product Code JWH
UDI-Device Identifier10603295135531
UDI-Public10603295135531
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K140881
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/15/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number2545-00-976
Device Catalogue Number254500976
Device Lot NumberBFA0NDV
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/28/2020
Initial Date Received by Manufacturer 09/15/2020
Supplement Date Received by Manufacturer09/28/2020
Initial Report FDA Received Date09/22/2020
Supplement Report FDA Received Date10/08/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1